EconPapers    
Economics at your fingertips  
 

Limit results for discretely observed stochastic volatility models with leverage e¤ect

Gianna Figà-Talamanca

No 63/2008, Quaderni del Dipartimento di Economia, Finanza e Statistica from Università di Perugia, Dipartimento Economia

Abstract: In this note we generalize the limit results in [Genon-Catalot, Jeantheau, Laredo, 2000, Bernoulli ] for simple stochastic volatility models to the case where a non zero correlation is allowed between the Brownian mo- tion driving the main di¤usion process and the Brownian motion driving the dymaics of the instantaneous variance. We also extend the results to the case where the main di¤usion admits a non zero drift which is linear in the variance process. The main motivation for such an extension is the application of these limit results in order to perform statistical infer- ence in some of the stochastic volatility models introduced in the ?nancial mathematics literature. In this framework it is of relevance the so called "leverage e¤ect" between the stock log-price and its volatility, which is indeed explained by a negative correlation between the Brownian motions driving the log-price process and its instantaneous variance. Moreover a linear term in the variance appears in the drift of the log-price diffusion.

Pages: 20 pages
Date: 2008-12-01
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www2.ec.unipg.it/quaderni/qd63webreved.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 500 Can't connect to www2.ec.unipg.it:80 (A connection attempt failed because the connected party did not properly respond after a period of time, or established connection failed because connected host has failed to respond.)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:pia:wpaper:63/2008

Access Statistics for this paper

More papers in Quaderni del Dipartimento di Economia, Finanza e Statistica from Università di Perugia, Dipartimento Economia Contact information at EDIRC.
Bibliographic data for series maintained by Ubaldo Pizzoli ().

 
Page updated 2025-03-19
Handle: RePEc:pia:wpaper:63/2008